Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from frequent Diarrhoea, since Gall bladder removed. What could be the cause?

earlier this year i had my gall bladder removed. Since then I have suffered bouts of diarrhea which have become progressively worse, occurring three to four times weekly, very watery, and sometimes without warning. I have tried, without success to identify certain foods as the cause, and am now afraid to eat most things. Why is this happening? Prior to surgery my problem was constipation - much more manageable!
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
There may be possibilities of bile salts induced diarrhea or small intestinal bacterial overgrowth.
Presence of loose motion after a long period of constipation indicates SIBO.
You should consult with internal medicine specialist and should go for thorough check up.
You should take cholestyramine sachet for relief of symptoms.
You should also go for endoscopy along with duodenal aspiration for culture & duodenal biopsy.
You should also take rifaximin and clindamycin for relief of symptoms.
You should also go for anti-ttg antibodies to rule out celiac sprue.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor